our logo
Freedom is in you...
You are enough. You are your solution.  
Go Back   paxilprogress > Paxil > General Discussion
User Name
Password
Register Moderation Guidelines Members List Calendar Search Today's Posts Mark Forums Read

General Discussion Open discussion about Paxil, Paxil Withdrawal, successes and progress, good stories and bad, with and without.

Adverse Drug Reaction Reporting    FDA Warnings    Published Withdrawal Studies    Pregnancy Warnings    Forum Psychology

Reply
 
Thread Tools
Old 04-18-2012, 11:34 AM   #1
julleri
 
Posts: n/a
That didn't last long

The good I felt yesterday morning didn't last very long. I was so tired last night that I couldn't get up for work this morning, and laid in bed all morning feeling sorry for myself. I tried to go back to sleep, but the sleep was awful. I had a strange dream and I kept waking with hard time breathing and a low heartbeat. My pain is intense today. I just don't understand these health symptoms. I really don't. I'm so depressed about this.

I don't know how these back problems and joint crackings are things I shouldn't be concerned about. I don't know how this could be related to antidpressants and withdrawal. I really don't. The only thing that makes sense is that none of this crap started till I started to taper off a high dose of Effexor XR. Before then, I never had any back pain whatsoever. The only joints that cracked before then were common things like fingers, knees, stuff like that. Not "inner" back joint and neck and shoulder areas, like it is now. I just really need to know what is going on, because this is driving me crazy.
  Reply With Quote
Old 04-18-2012, 11:44 AM   #2
mapleleafgirl25
 
mapleleafgirl25's Avatar
 
Join Date: Aug 2004
Location: Vancouver, Canada
Posts: 2,780
Re: That didn't last long

During withdrawal the last time i tapered off too quick i had most of those things..no sleep..breathing problems..low heart rate..then sometimes it was super fast...i had all those wierd back problems too..joints cracking..pains in my legs ..ams and shoulders i had no idea..and i knew it was all to do with the withrawal because once i went back on paxil..it all went away...since i have been tapering slowly..i get some things but they are super short lived and are mild..so the difference was in the tapering method for me..
__________________
3rd attempt at withdrawal going slow..compounded pills
Taper:
05/27/2010 - 03/12/12: Tapered From 20mgs - 6.2 (2years)
04/11/2012 - 6.0 - 3.4 - 05/05/2013 (Third year into Taper)
06/04/2013 - 3.2
07/04/2013 - 3.0
08/03/2013 - 2.8
09/03/2013 - 2.6
10/04/2013 - 2.4
11/03/2013 - 2.2
12/03/2013 - 2.0
01/02/2014 - 1.8 (4th year of taper starting and home stretch)
02/01/2014 - 1.6
03/03/2014 - 1.4
04/02/2014 - 1.2
mapleleafgirl25 is offline   Reply With Quote
Old 04-18-2012, 11:50 AM   #3
mustangwoman
 
Join Date: Sep 2008
Location: Tennessee
Posts: 295
Re: That didn't last long

I found a few things that may be helpful. This severe pain can be a common symptom in withdrawal.

http://healthquestions.medhelp.org/e...wal-joint-pain

I found this quote on a site about lexapro withdrawal found at http://www.drugs.com/forum/featured-...24681-103.html

"I went cold turkey. Its been 4 weeks.

my withdrawal effects are - extremely bad neck and back pain, headaches and light headness. The neck and back pains are just awful.

Anyone else with the same problems?"


Feel better Jason!
__________________
zoloft 2004-08 tapered too fast, severe WD-6 mos out hospitialized and restarted on ssri. Finally learned the problems were from WD.
Luvox 5/08 100 mg
07/10 40mg via small reductions, 08/10 39mg, 09/10 38mg, 10/10 37mg, 11/10 36mg,2/11 35mg, 5/11 34mg, 8/11 33mg, 11/11 32mg, 01/12 31mg, 03/12 30mg, 4/12 29mg, 5/12 28 mg, 8/12 27 mg, 11/12 26 mg, 1/13 25 mg, 3/13 24 mg, 4/13 23 mg,6/13 22 mg, 7/13 21 mg, 8/13 20mg, 10/13 19 mg, 11/13 18 mg, 12/13 17 mg, 1/14 16 mg, 3/14 13 mg.
mustangwoman is offline   Reply With Quote
Old 04-18-2012, 01:12 PM   #4
julleri
 
Posts: n/a
Re: That didn't last long

Thank you both.

In searching our own board about joint and cracking issues, I seem to relate to member zappelina. Does anyone know much about her story? I have found posts from her about a crackling spine, and also about "destroyed connective tissue." Here is that post: http://www.paxilprogress.org/forums/...ad.php?t=14119

This is what I feel may be wrong with me. I just feel like my back muscles, nerves, and tendons are expanding and pulling, making the pressures that make everything crack and pop. It's like everything in there is a tangled mess. I don't know if this may be what I am experiencing.

It's hard not to think that I don't have something like Lyme, though. Today, for instance, I have a terrible stiff neck on the right side of my neck. I can't turn my head to the right. I have flashing spots in my vision. I feel all over sick, like I am full of toxins or something. I tested negative to Lyme and am taking Doxycycline for the Rickettsia thing. And I'm taking my B12.

I just want to feel good. I want this stuff to end. And I don't want there to be a serious problem that could be getting worse.
  Reply With Quote
Old 04-18-2012, 01:15 PM   #5
julleri
 
Posts: n/a
Re: That didn't last long

Here's zappelina's post about her crackling spine. This seems similar to me. My spine cracks a lot, and it's loud. But it is also in my shoulders and on the sides of my neck, and a bunch of other random spots in my upper back area:

http://www.paxilprogress.org/forums/...ad.php?t=11259
  Reply With Quote
Old 04-18-2012, 01:16 PM   #6
julleri
 
Posts: n/a
Re: That didn't last long

And here is my post from October, 2010, about "body popping":

http://www.paxilprogress.org/forums/...d.php?p=713509

I cannot believe how long this problem has been going on for me. And it just seems to be a lot, lot worse now. It's probably the worst it's been ever. And that's what concerns me that it's not antidepressant or withdrawal related, and that it's some other disease that could be getting progressively worse...
  Reply With Quote
Old 04-18-2012, 02:59 PM   #7
mustangwoman
 
Join Date: Sep 2008
Location: Tennessee
Posts: 295
Re: That didn't last long

Your symptoms do sound very similar to zappelinas!
__________________
zoloft 2004-08 tapered too fast, severe WD-6 mos out hospitialized and restarted on ssri. Finally learned the problems were from WD.
Luvox 5/08 100 mg
07/10 40mg via small reductions, 08/10 39mg, 09/10 38mg, 10/10 37mg, 11/10 36mg,2/11 35mg, 5/11 34mg, 8/11 33mg, 11/11 32mg, 01/12 31mg, 03/12 30mg, 4/12 29mg, 5/12 28 mg, 8/12 27 mg, 11/12 26 mg, 1/13 25 mg, 3/13 24 mg, 4/13 23 mg,6/13 22 mg, 7/13 21 mg, 8/13 20mg, 10/13 19 mg, 11/13 18 mg, 12/13 17 mg, 1/14 16 mg, 3/14 13 mg.
mustangwoman is offline   Reply With Quote
Old 04-18-2012, 03:38 PM   #8
julieannboo
 
Join Date: Jul 2011
Posts: 1,412
Re: That didn't last long

Sorry to hear that. Hope you feel better asap xx
__________________
Paxil History:
20mg - April 1997
0mg - Summer 1998
30mg - October 1999
20mg - October 2002 - July 2011
20mg to 10mg - July 2011 - March 2012 (10% taper)
CRASHED when i got to 5.2mg
Back on 10mg - August 2012
Staying on 10mg - for the time being.
Pleased i am on half my original dose.
julieannboo is offline   Reply With Quote
Old 04-18-2012, 03:44 PM   #9
julleri
 
Posts: n/a
Re: That didn't last long

My pain is definitely not muscular related. My neck muscle on my right side is in excruciating pain, like it is pulled. It is different than my back pain, which feels different. Whatever is going on in my back cannot be muscle related. Nerve? I don't know.
  Reply With Quote
Reply


Currently Active Users Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools

Forum Jump


All times are GMT -6. The time now is 02:56 PM.


We are not in any way affiliated with Paxil's manufacturer GlaxoSmithKline.
Our ideas and suggestions are anecdotal, inspirational, and they work.

Get the best web browser, FireFox

Powered by vBulletin® Version 3.6.5
Copyright ©2000 - 2014, Jelsoft Enterprises Ltd.